NOTE: You can click the Doctor’s picture to know more about them


Question Asked:

"good Evening doctor please for the past four days now am having some strange rashes around my testicles and it's seriously itching me so please what could be the cause and how do I treat it"

    User Avatar
    A 25 years year old male asked:
    8 months ago
    good Evening doctor please for the past four days now am having some strange rashes around my testicles and it's seriously itching me so please what could be the cause and how do I treat it
    Dr. Femi O answered:
    8 months ago
    hello, sorry about this.in as much as dermatological conditions are better diagnosed when seen physically,I have a strong reason to believe it is likely fungal. buy ketoconzole cream and apply twice daily after baths.Also keep the area dry and aerated,and wear lose boxer shorts.this will reduce sweating and itching.if it doesn't improve in 5days,see a doctor.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    8 months ago
    hello doc please what could be the cause of whitish discharge during sex, have noticed it Every time after sex. and how can it be stoped
    Dr. Femi O answered:
    8 months ago
    hello,whitish discharge in the man or the woman?
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    8 months ago
    in women because I have noticed it severally and after treatment it still continues though Hav not done any test concerning that
    Dr. Femi O answered:
    8 months ago
    ok,whistish discharge during sex in women is most likely the vaginal secretions, some may be thick and get you worried.did she notice any other problems asides the discharge?
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    8 months ago
    no, I hope it does not have any effect on the partner, cause it gets me worried so as not to contact any infection
    Dr. Femi O answered:
    8 months ago
    if she doesn't have signs of infection,then she is not likely to have infection and if she doesn't have,she can't give you.if she is not wife,it is however advisable to use condom because HIV and others wont even present with such discharge.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    hello doctor please what medication can I take to ease itching in my penis and testicles, cos once it starts itching me and I scratch it will swell up and it's very uncomfortable please I have treated infection still no result here is a picture of the rash on my punishment and testicles.
    Dr. Femi O answered:
    7 months ago
    hello,I can't see the picture you sent.but I can give you advice on how to cub this.wear neat undies always,bath twice a day at least,put white powder to keep the place dry,but meanwhile,you can apply ketonazole cream after the baths before you apply powder.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    hello doctor Please which medication can I use to stop penis and testicles itching, I have some strange rashes on them and it's very uncomfortable when the itching part starts, I have treated infection still no result. here is a picture of the rash.
    Dr. Femi O answered:
    7 months ago
    the reply is as stated above.do this diligently.dont wear tight boxers or pants.wear big,free boxer shots instead.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    please will the ketonazole relive the itching and clear the rashes? how I wish u could see the picture.
    Dr. Femi O answered:
    7 months ago
    I have seen the picture.you can stop itching it,the more you itch, the sweeter isnt it?put detol in your bathing water,rub medicated soap eg tetmosol around it 1hour before bathing.it will resolve.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    you are correct the more I itch the sweater. so no need to buy the cream or I should apply both the cream, and medicated soap.
    Dr. Femi O answered:
    7 months ago
    Apply tetmosol soap,leave for 1hour,have your bath,apply ketoconazole cream,apply powder then wear big,free boxers.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    doc please am having I don't understand what is wrong with my system last night my whole body was itching me seriously that I barely slept den this more am seeing some reddish rash all around my back, hand and neck, the itching is very serious. which medication will be OK to stop it please.
    Dr. Femi O answered:
    7 months ago
    hello,sorry about this.did you notice it started after bathing?you can use tab piriton for now for the itching.then show the rashes to a doctor for further review.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    good day Doc please I want to understand how this stds works does it mean u can still contact it when u have only one sexual partner. though we are Nt married yet Bt we live together and always together so no one is cheating where will it come from.
    Dr. Femi O answered:
    7 months ago
    hello,sure your day has been fine.STDs can come from a partner,transfered to another partner.one may have one sex partner while the other has more than one.Am not saying your partner may be cheating.But if you are unmarried,you should use a condom.
    Doctors avatar
    User Avatar
    A 25 years year old male asked:
    7 months ago
    hello doc please am having boil in my ear and it happens often what could be the cause it's very painful.
    Dr. Femi O answered:
    7 months ago
    hello,sorry about this.it due to recurrent infection.you can buy tab ibuprofen for the pain if you don't have ulcer.use 400mg thrice a day for just three days.Add tab augmentin 625mg twice a day for 5days.it will resolve.
    Doctors avatar

Put your Doctor in your pocket

Stay healthy on the go. Get health advice from over 750 doctors, daily health tips, personal menstrual cycle planner etc, all from the comfort of your mobile phone.

Screenshots of the app